# SDR 2013FA0000608

- Difficulty date: September 17, 2013
- Submitted: October 25, 2013
- Operation: General aviation
- Aircraft: N9669Q
- Make and model: Cessna 172M
- Aircraft serial: 17265753
- Engine: Lyc O320E2D
- System (JASC): 2424 · AC Regulator
- Part: Volt Regulator
- Part number: VR6000
- Part serial: C042906
- Condition: Burned
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED ODOR OF SMOKE IN COCKPIT.   RETURNED TO AIRPORT.  ELECTRICAL CHARGING SYSTEM FOUND INOPERATIVE.  REPLACED VOLTAGE REGULATOR.
